# SDR 2011FA0000573

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: General aviation
- Aircraft: N800TT
- Make and model: Beech B200
- Aircraft serial: BB957
- Aircraft time: 8,467 hours, 7,890 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21026
- Part serial: CR836
- Condition: Leaking
- Location: Zone 600
- Part time: 26 hours, 26 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND INBOARD LEADING EDGE FUEL CELL IN RT WING LEAKING AT RUBBER NIPPLE REINFORCEMENT FLANGE.  THIS PMA FUEL CELL WAS INSTALLED 3 MONTHS AGO.
